# SDR ASAA2023101945736

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 56,955 hours, 17,038 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Screen
- Part number: 418A302
- Condition: Damaged
- Location: Agb/Tgb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING .T/C 78472040 FOUND CHIP DETECTOR SCREEN ON AGB/TGB MCO TO BE DAMAGED. GROUNDED - YES. INSTALLED NEW SCAVENGE SCREEN REF. MM79-0000-200-801.
